MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT 6+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT 6+ CARTRIDGE
Catalog Number 03P80-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2017, abbott point of care was contacted by a customer regarding i-stat 6+ cartridges that yielded suspected discrepant potassium (k) result on a (b)(6) year old male patient with breathing difficulties.There was no additional patient information available at the time of this report.Customer states that return product is available for investigation.(b)(6).Collection and test times are unknown.There was no additional patient information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 01/24/2018.Retain and return product was tested and functioning according to specification.
 
Event or Problem Description
Na.

Brand Name
I-STAT 6+ CARTRIDGE
Common Device Name
6+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7080588
Report Number2245578-2017-00618
Device Sequence Number13954334
Product Code JGS
UDI-Device Identifier10054749000088
UDI-Public10054749000088
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Catalogue Number03P80-25
Device Lot NumberK17143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight63